Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Tulsa, OK

April 4, 20255 counties in Arkansas

NWS Tulsa, OK issued this flash flood warning at Apr 4, 2025, 9:11 AM CDT for 5 counties in Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 9:11 AM CDT (14:11 UTC)
Expired
Apr 4, 2025, 2:15 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 9:15 AM CDTFLASH FLOOD1 W West Fork, ARsouthbound on-ramp to I-49 in West Fork was closed by the Arkansas Department of Transportation.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

841 
WGUS54 KTSA 041411
FFWTSA
ARC007-015-033-087-143-041715-
/O.NEW.KTSA.FF.W.0002.250404T1411Z-250404T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
911 AM CDT Fri Apr 4 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  East Central Benton County in northwestern Arkansas...
  Central Carroll County in northwestern Arkansas...
  Northwestern Crawford County in northwestern Arkansas...
  Northern Madison County in northwestern Arkansas...
  Washington County in northwestern Arkansas...

* Until 1215 PM CDT.

* At 911 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Fayetteville...
  Springdale...                      Van Buren...
  Berryville...                      Huntsville...
  Eureka Springs...                  Cedarville...
  Mountainburg...                    Natural Dam...
  Farmington...                      Prairie Grove...
  Green Forest...                    Elkins...
  West Fork...                       Greenland...
  Winslow...                         Chester...
  Hindsville...                      Wesley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3649 9371 3649 9342 3626 9342 3544 9438
      3545 9441 3540 9443 3576 9449 3620 9412

FLASH FLOOD...RADAR INDICATED

$$

RJS
2 follow-up statements
557 
WGUS54 KTSA 041702
FFWTSA
ARC007-015-033-087-143-041915-
/O.EXT.KTSA.FF.W.0002.000000T0000Z-250404T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1202 PM CDT Fri Apr 4 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  East Central Benton County in northwestern Arkansas...
  Central Carroll County in northwestern Arkansas...
  Northwestern Crawford County in northwestern Arkansas...
  Northern Madison County in northwestern Arkansas...
  Washington County in northwestern Arkansas...

* Until 215 PM CDT.

* At 1202 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Fayetteville...
  Springdale...                      Van Buren...
  Berryville...                      Huntsville...
  Eureka Springs...                  Cedarville...
  Mountainburg...                    Natural Dam...
  Farmington...                      Prairie Grove...
  Green Forest...                    Elkins...
  West Fork...                       Greenland...
  Winslow...                         Chester...
  Hindsville...                      Wesley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3649 9371 3649 9342 3626 9342 3544 9438
      3545 9441 3540 9443 3576 9449 3620 9412

FLASH FLOOD...RADAR INDICATED

$$

06
975 
WGUS74 KTSA 041915
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
215 PM CDT Fri Apr 4 2025

ARC007-015-033-087-143-041925-
/O.EXP.KTSA.FF.W.0002.000000T0000Z-250404T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Crawford AR-Madison AR-Washington AR-
215 PM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL BENTON, CENTRAL 
CARROLL, NORTHWESTERN CRAWFORD, NORTHERN MADISON AND WASHINGTON AR 
COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Sunday for portions 
of Arkansas and Oklahoma.

&&

LAT...LON 3649 9371 3649 9342 3626 9342 3544 9438
      3545 9441 3540 9443 3576 9449 3620 9412

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:29 AM CDT, 2 hours 42 minutes earlier. Its key messages:

  • Updated at 345 AM CDT Fri Apr 4 2025
  • Strong/severe storms possible early this morning and becoming more likely this afternoon, especially from southeast Oklahoma into western Arkansas.
  • High rain chances continue through Saturday, with heavy rain and flood potential increasing across southeast Oklahoma and western Arkansas.
  • Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. A freeze is expected in some places Monday morning.
Area forecast discussion, Apr 4, 6:29 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
629 AM CDT Fri Apr 4 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 345 AM CDT Fri Apr 4 2025

  - Strong/severe storms possible early this morning and becoming
    more likely this afternoon, especially from southeast Oklahoma
    into western Arkansas.

  - High rain chances continue through Saturday, with heavy rain
    and flood potential increasing across southeast Oklahoma and
    western Arkansas.

  - Much cooler weather arrives this weekend, with rain possibly
    changing to snow late Saturday night into Sunday morning north
    of Interstate 40. A freeze is expected in some places Monday
    morning.

&&

.SHORT TERM...
(Today)
Issued at 345 AM CDT Fri Apr 4 2025

Widespread showers and thunderstorms will overspread the area
early this morning, with the potential for large hail with the
strongest storms. A second round of showers and storms is expected
this afternoon, with the strongest storms at that time from far
southeast and eastern Oklahoma into western Arkansas. The stalled
frontal boundary just southeast of the area at this time may lift
a bit north ahead of this second round of storms, and any
locations that end up south of the boundary will have an all
hazard severe threat, with large hail, damaging winds, and
tornadoes all possible with this second round of storms.

Heavy rainfall will also be a concern, especially from southeast
Oklahoma into northwest Arkansas, where a flood watch remains in
effect.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 345 AM CDT Fri Apr 4 2025

A relative lull in precipitation coverage and intensity is
expected for much of tonight before the next round of showers,
storms, and heavy rainfall moves in late tonight and early
Saturday morning. The severe weather threat will likely be a bit
lower by this time as the frontal boundary will have sagged
farther southeast overnight. Once again the heaviest rainfall will
be from southeast Oklahoma into northwest Arkansas with this round
of precipitation.

As the main upper system moves across late Saturday night and
early Sunday morning  rain may mix with or change to snow across
parts of northeast Oklahoma and northwest Arkansas. With surface
temperatures likely to remain several degrees above freezing,
little or no snow accumulation is expected. With skies clearing by
Sunday night, some places will fall to near or below freezing by
early Monday morning.

An extended period of quiet weather is then expected next week,
with temperatures warming back above normal for much of the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 621 AM CDT Fri Apr 4 2025

IFR to LIFR conditions expected through the period for all sites.
Scattered thunderstorms are ongoing this morning across eastern
Oklahoma and northwest Arkansas. These storms may be severe and
produce large hail and strong, erratic wind gusts. Additionally,
very heavy rainfall will significantly lower vsbys down to a mile
or less during the strongest storms. IFR to LIFR cigs will likely
continue through the forecast period areawide with additional
showers and thunderstorms likely this afternoon and evening,
especially across NW AR sites. Thunderstorm activity appears to be
strongest/ most widespread through 16z and again 20-03z. A lull
in precip can be expected during the late evening and early
overnight before additional rain moves north into the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  46  49  35 / 100  60 100  80
FSM   68  53  55  40 / 100  90 100  80
MLC   60  48  52  38 / 100  90 100  80
BVO   54  44  49  35 / 100  50  90  70
FYV   65  47  50  36 / 100  90 100  80
BYV   63  47  49  35 / 100  90 100  80
MKO   59  48  51  36 / 100  80 100  80
MIO   55  45  47  35 / 100  70 100  70
F10   56  47  50  35 / 100  80 100  80
HHW   68  52  55  40 /  90 100 100  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...43
Hazardous weather outlook, Apr 4, 5:39 AM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
539 AM CDT Fri Apr 4 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
539 AM CDT Fri Apr 4 2025

SEVERE WEATHER AND FLOODING THREAT TO INCREASE TODAY, WITH
FLOODING THREAT CONTINUING SATURDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
    AREA...Far Southeast Oklahoma into Western Arkansas.
    ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Mainly Along and South of Interstate 44.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

DISCUSSION...
Scattered to numerous thunderstorms will continue this morning
across eastern Oklahoma into western Arkansas, with an elevated
severe weather risk. Large hail to 2 inches in diameter is the
primary threat, with locally damaging winds also possible.

After a relative lull in the storm activity around midday,
thunderstorms are expected to redevelop during the afternoon
across far eastern Oklahoma into western Arkansas near a
retreating frontal boundary, with an elevated to significant risk
of severe weather. If the frontal boundary retreats far enough to
the north, environmental conditions will favor all modes of
severe weather, including large hail, locally damaging winds, and
tornadoes. This threat will shift to the east early this evening.

Multiple rounds of thunderstorms between today and Saturday are
expected to yield rainfall totals in the 4 to 8 inch range across
far southeast Oklahoma into west central Arkansas, with 3 to 5
inches across the rest of southeast Oklahoma into far northwest
Arkansas. Isolated totals over 8 inches are possible. The heavy
rainfall is likely to result in some dangerous flash flooding and
main-stem river flooding that will likely linger into early next
week.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Rain may mix with or change to snow across parts of northeast
Oklahoma and northwest Arkansas before ending late Saturday night
into early Sunday. As mentioned above, main-stem river flooding
will likely linger into early next week, otherwise an extended
period of quiet weather is expected next week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact parts of
eastern Oklahoma and northwest Arkansas now through the weekend.
Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 4, 7:36 AM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
736 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     Hail             4 W Clearview           35.38N 96.26W
04/04/2025  E1.00 Inch       Okfuskee           OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

pbs
Local storm report, Apr 4, 7:38 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
738 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     Hail             3 NW Muskogee           35.79N 95.40W
04/04/2025  M1.00 Inch       Muskogee           OK   Public

&&

pbs
Local storm report, Apr 4, 7:45 AM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
745 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     Tstm Wnd Gst     1 WNW Henryetta         35.44N 95.99W
04/04/2025  M60 MPH          Okmulgee           OK   Trained Spotter

            Trained spotter reported thunderstorm wind
            gust of 60 mph around 9th and Gentry St. in
            Henryetta. Report relayed by Emergency
            management.

&&

JDS
Local storm report, Apr 4, 7:50 AM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
750 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     Hail             Wagoner                 35.96N 95.37W
04/04/2025  E1.00 Inch       Wagoner            OK   Public

&&

pbs
Special weather statement, Apr 4, 7:50 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
750 AM CDT Fri Apr 4 2025

ARZ001-OKZ056>058-062-063-069-041315-
Benton AR-Adair OK-Craig OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
750 AM CDT Fri Apr 4 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN BENTON...CRAIG...
DELAWARE...OTTAWA...NORTHEASTERN MAYES...NORTH CENTRAL ADAIR AND
NORTHEASTERN NOWATA COUNTIES THROUGH 815 AM CDT...

At 750 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Lenapah to near Grove to
near Siloam Springs. Movement was north at 65 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pensacola...                      Jay...
Vinita...                         Honey Creek State Park...
Commerce...                       Cherokee State Park...
Lake Eucha State Park...          Disney Little Blue State Park...
Cayuga...                         Picher...
Big Cabin...                      Strang...
Hoot Owl...                       Zena...
Gallitin...                       Cleora...
Chloeta...                        Peoria...
White Oak...                      Ottawa...

This includes the following highways,
 Interstate 44 between mile markers 272 and 324.
 Interstate 49 near mile marker 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3650 9462 3650 9418 3610 9442 3609 9455
      3624 9500 3655 9533 3660 9533 3660 9538
      3686 9566 3700 9565 3700 9462
TIME...MOT...LOC 1250Z 185DEG 57KT 3689 9560 3661 9481 3617 9451

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 4, 7:51 AM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
751 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Hail             2 E Muskogee            35.74N 95.34W
04/04/2025  E0.75 Inch       Muskogee           OK   Public

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:53 AM CDTSevere Thunderstorm WarningTSACrawford, Washington52 min
Apr 4, 6:15 AM CDTSpecial Weather StatementTSAMadison45 min
Apr 4, 7:01 AM CDTSpecial Weather StatementTSACarroll29 min
Apr 4, 7:31 AM CDTSpecial Weather StatementTSAMadison29 min
Apr 4, 9:15 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan65 hr
Apr 4, 9:17 AM CDTSpecial Weather StatementTSABenton28 min
Apr 4, 9:57 AM CDTSpecial Weather StatementTSABenton33 min
Apr 4, 11:04 AM CDTFlash Flood WarningTSABenton, Carroll, Washington4 hr
Apr 4, 1:27 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 4, 3:10 PM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Madison, Washington6 hr
Apr 4, 3:12 PM CDTAreal Flood AdvisoryTSACrawford47 min
Apr 4, 3:34 PM CDTSpecial Weather StatementTSAFranklin, Madison41 min
Apr 4, 3:37 PM CDTSpecial Weather StatementTSABenton23 min
Apr 4, 3:46 PM CDTSevere Thunderstorm WarningTSACarroll, Franklin, Madison13 min
Apr 4, 3:49 PM CDTSpecial Weather StatementTSABenton, Washington41 min
Apr 4, 3:59 PM CDTFlash Flood WarningTSACrawford5 hr
Apr 4, 4:07 PM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Apr 4, 4:21 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian43 min
Apr 4, 4:59 PM CDTSpecial Weather StatementTSAFranklin46 min
Apr 4, 5:04 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian3 hr
Apr 4, 5:09 PM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington3 hr
Apr 4, 5:58 PM CDTSpecial Weather StatementTSABenton17 min
Apr 4, 6:09 PM CDTSpecial Weather StatementTSABenton21 min
Apr 4, 6:15 PM CDTSevere Thunderstorm WarningTSABenton30 min
Apr 4, 6:37 PM CDTSpecial Weather StatementTSAWashington38 min

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.